

# Oxford Oncoplastic Breast Surgery Course (OOPS)

## Day-1: Therapeutic Mammoplasty & Breast Reduction (21st Mar 2019)

6 CPD Points - Approved by RCS England

Registration and Breakfast: 08.00 am

Welcome: P. G. Roy (8.30 am)

MODERATOR: TBC

First session: 40 min (8.45 am start)

Principles of Therapeutic Mammoplasty (TM): Do's & Don'ts

Miss P. G. Roy (Consultant Surgeon, Oxford)

Discussion for 10 min

Second session: 40 min (09:35 am start) Choice of pedicle: which and when? Mr R. Sutton (Consultant Surgeon, Bath)

Discussion for 10 min

Break for coffee: 15 min

Third session: 110 min (10.40 am)

Mark-up for wise pattern (10 min) (Mr. R. Rainsbury, Winchester) Mark-up for vertical scar (10 min) (Miss A. Tansley, Liverpool)

Model mark-up session (90 min) All Faculty

#### *Lunch break: 60 minutes (12.30-13.30)*

Fourth session: 30 min (13.30-14.00)
Outcomes and complications of TM (Mr. B. Smith, Reading)

Fifth Session: Case discussions and video session (14:00-17.30)

Superomedial pedicle breast reduction (PGR) Cases for superomedial pedicle TM (TBC)

Inferior pedicle breast reduction (Mr S Thrush, Worcester)

*Coffee break: 15 min (3.15-3.30 pm)* 

Cases for inferior pedicle TM (BS, ST)

Interesting cases (Miss I Karat, Frimley Park and Mr. Sutton, Bath)

Day concludes at 5.45pm with feedback

## Day-2: Partial Breast Reconstruction (22<sup>nd</sup> Mar 2019)

Registration and Breakfast: 08.00 am

Welcome & Introduction: 8:15 AM (10 min) Lateral Chest wall perforator flaps (PGR)

Moderator: TBC

First Session: 08:30 AM (90 min)

Lateral Chest wall perforator flap reconstruction: How I do it?

Anatomy and Patient Selection (Amit Agrawal, Cambridge): 30 min Pre-op marking and mapping (Tuabin Rasheed, Nottingham): 30 min

Surgical steps (PGR): 30 min

Break for coffee: 15 min

Second session: 10.15AM (120 min) Mark-up Video (TR/PG) 15 min

Model Mark-up (PG, TR, AA, BS, AT, EDS)

Lunch break: 60 minutes (12.15-13.15)

Third session: 13.15 PM (30 min)

Approaches to PBR (PGR): 15 min

Complications and outcome (AA): 15 min

Fourth session: 13:45 PM (60 min)

Mini-LD flap reconstruction: indications and outcomes compared with

perforator flaps (RR): 30 min Mark-up for mini-LD (RR): 15 min Mini-LD flap video (RR): 15 min

Discussion and Q&A session (15 min): All faculty

*Coffee break: 15 min (3-3.15 pm)* 

Fifth Session: 15:15 PM – 17.15 PM

Case Discussion and Videos (All faculty)

### Day concludes at 5.30pm with feedback

#### Venue:

Jury's Inn Godstow Road Oxford OX2 8AL

#### **Directions:**

Jurys Inn, Oxford is easily accessible by car from the A34, A44 and M40 and is a 15-minute drive from the nearest train station Oxford railway station or 25 minutes by bus or 15 min by taxi. It is conveniently located just 10-15 minutes from Oxford city centre with easy transport links to the city including a bus stop outside the hotel, which brings you directly into the city centre. The Pear Tree Park & Ride is a three-minute drive from the hotel and takes you into the city in just 20-25 minutes. The closest airport is London Heathrow.

There are parking places on the hotel premises.

#### **Contact:**

Lauren Janssen Administrative Assistant OOPS Course

Tel: 07879820813

E-mail: oopscourse@outlook.com

### **Faculty**

Miss PG Roy Course Director Consultant Oncoplastic Breast Surgeon Oxford University Hospitals NHSFT Oxford, UK

#### Day-1

Mr. Richard Rainsbury Consultant Breast Surgeon Royal Winchester Hospital Winchester, UK

Mr. Brendan Smith Consultant Oncoplastic Breast Surgeon Royal Berkshire Hospital Reading, UK

Mr. Richard Sutton Consultant Oncoplastic Breast Surgeon Royal Bath Hospital Bath, UK

Mr. I. Karat Consultant Oncoplastic Breast Surgeon Frimley Park Hospitals NHSFT Surrey, UK

Miss Alexandra Tenovici Consultant Oncoplastic Breast Surgeon Wexham Park Hospital Slough, UK

Miss A Tansley Consultant Oncoplastic Breast Surgeon Liverpool University Hospitals Liverpool, UK Miss Emma DeSouza Consultant Oncoplastic Breast Surgeon Liverpool University Hospitals Liverpool, UK

Mr S Thrush Consultant Oncoplastic Breast Surgeon Worcestershire Hospitals Worcester

#### Day-2

Mr. Richard Rainsbury Consultant Breast Surgeon Royal Winchester Hospital Winchester, UK

Mr. Tuabin Rasheed Consultant Plastic Surgeon Nottingham City Hospital Nottingham, UK

Mr. Amit Agrawal Consultant Oncoplastic Breast Surgeon Addenbrookes Hospitals Cambridge, UK

Mr. Brendan Smith Consultant Oncoplastic Breast Surgeon Royal Berkshire Hospital Reading, UK

Miss Alexandra Tenovici Consultant Oncoplastic Breast Surgeon Wexham Park Hospital Slough, UK

Miss Emma DeSouza Consultant Oncoplastic Breast Surgeon Liverpool University Hospitals Liverpool, UK